# SDR 95ZZZX2379

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330D
- Make and model: Beech J35
- Aircraft serial: D5483
- Engine: Cont IO470C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 633258
- Condition: Corroded
- Location: Flange
- Part time: 1,870 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PROPELLER TO REPLACE CRANKSHAFT SEAL.  FOUND CRANKSHAFT FLANGE SEVERELY CORRODED.  REMOVED ENGINE FROM SERVICE FOR CRANKSHAFT REPLACEMENT.  ENGINE HAD BEEN OVERHAULED BY AN 'IA' JUST 75 HOURS AND 3 YEARS PREVIOUS TO THIS DISCOVERY.  SUBMITTER BELIEVES CORROSION EXISTED AT THAT TIME.
